MathSciNet Relay Station
MathSciNet bibliographic data
MR787885 (86j:40010) 40F05
Bor, Hüseyin On $\vert \overline N,p\sb n\vert \sb k$ summability factors. Proc. Amer. Math. Soc. 94 (1985), no. 3, 419–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement